On the Multi-Integral Iteration Methods for Solving a Non-Linear Differential Methods
Mathematica balkanica, Tome 13 (1999) no. 1-2, p. 99
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1999_13_1-2_a9,
author = {S. M. El-Sayed},
title = {On the {Multi-Integral} {Iteration} {Methods} for {Solving} a {Non-Linear} {Differential} {Methods}},
journal = {Mathematica balkanica},
pages = {99},
year = {1999},
volume = {13},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_1999_13_1-2_a9/}
}
S. M. El-Sayed. On the Multi-Integral Iteration Methods for Solving a Non-Linear Differential Methods. Mathematica balkanica, Tome 13 (1999) no. 1-2, p. 99. http://geodesic.mathdoc.fr/item/MABA_1999_13_1-2_a9/